# SDR CALA2025082007955

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N37371
- Make and model: Boeing 737-8
- Aircraft serial: 68824
- Aircraft time: 770 hours, 256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR HAS ALOT OF SAG. DOOR 1R GIRT BAR HAS NO CHAFFING,  OPS CHECK GOOD IAW AMM 25-66-01-200-802
